MAUDE Adverse Event Report: DEPUY MITEK LLC US CLEARCANNULA-THREADED 8.5MMX75MM 5PK -ST; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

DEPUY MITEK LLC US CLEARCANNULA-THREADED 8.5MMX75MM 5PK -ST; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 214120
Medical Device Problem Codes Leak/Splash (1354); Use of Device Problem (1670); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the cannula cracked at the distal end.The obturator was assembled into the cannula and unable to be removed.The cannula had a foreign substance silicone like.No anomalies could be observed on the silicon seals.No anomalies were observed.A functional test was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed condition of the clearcannula-threaded 8.5mmx75mm 5pk -st would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure.Device history lot: a manufacturing record evaluation was performed for the finished device and no non-conformance was identified.
 
Event or Problem Description
It was reported that during evaluation of the device, it was determined that the clearcannula-threaded 8.5mmx75mm 5pk -st device had foreign substance/debris/cleaning/sterilization.It was initially reported that the device the valve located at the device's inlet remained open, causing excessive leakage of saline solution.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.

Brand Name
CLEARCANNULA-THREADED 8.5MMX75MM 5PK -ST
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24082383
Report Number1221934-2026-00254
Device Sequence Number21253781
Product Code GEA
UDI-Device Identifier10886705003617
UDI-Public(01)10886705003617(10)2408148(17)291031
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214120
Device Lot Number2408148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown